A Recovery Mechanism for Shells

IJ Holyer, H Pehlivan

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionA Recovery Mechanism for Shells
Original languageEnglish
Article number3
Pages (from-to)168 - 176
JournalThe Computer Journal
Publication statusPublished - 2000

Bibliographical note

Publisher: Oxford University Press

Cite this

Holyer, IJ., & Pehlivan, H. (2000). A Recovery Mechanism for Shells. The Computer Journal, 43, 168 - 176. [3].